# SDR AU000174

- Difficulty date: February 29, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 507250101
- Condition: Corroded
- Location: Dc Power Distrib
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) CIRCUIT BREAKER PANEL CORRODED DUE TO WATER INGRESS THROUGH THE COPILOT''S DV WINDOW.
